# SDR QXEA200301016

- Difficulty date: August 23, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 4,657 hours, 3,579 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: N, B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2431 SMOKE AFT LAVATORY WARNING MESSAGE CAME ON AFTER TAKEOFF AND REMAINED ON FOR 1.5 MINUTES. FLIGHT ATTENDANT THOUGHT SHE COULD DETECT AN ODOR. GROUND RAN AIRCRAFT AT HIGH POWER WITH NO FURTHER WARNINGS. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
